REAL

Items where Author is "Caponio, Erasmo"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Caponio, Erasmo (2010) The index of a geodesic in a Randers space and some remarks about the lack of regularity of the energy functional of a Finsler metric. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 26 (2). pp. 265-274. ISSN 0866-0174

This list was generated on Fri Mar 28 02:55:52 2025 CET.